# SDR R61A201504130272

- Difficulty date: April 13, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 27,745 hours, 20,875 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085090003
- Condition: Corroded
- Location: Waste Water Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT WATER/WASTE ACCESS DOOR HINGE IS CORRODED.  MAINTENANCE R & R WATER/WASTE ACCESS DOOR HINGE IAW SRM 51-40-02, 51-41-02.
